# SDR VTZA95168

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6583 - SWF-BOS - DURING TAXI FOR TAKEOFF RETURNED TO GATE DUE TO THE MAIN BAGGAGE SMOKE LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE SMOKE DETECTOR CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
